CureZone   Log On   Join
Re: Mirena IUD Side Effects-Itch from hell!
 
momof2and32 Views: 54,692
Published: 14 years ago
 
This is a reply to # 70,166

Re: Mirena IUD Side Effects-Itch from hell!


Hello to all! I am also having multiple issues with this IUD. Acne, weight gain, bloatedness, pelvic cramping, continuous bleeding, tiredness (I'm tired during the day and then wide awake at night), diminished sex drive, etc. The most disturbing side effects are lack of concentration (forgetting what I'm doing while I'm in the middle of it - and I'm only 32) and mood swings from hell (I really thought I was going down the road of bipolar). My husband is concerned, because he sees my struggle, and is tired of my emotional roller coaster when dealing with the daily demands of raising children. I thank God that this website popped up in my search. I am calling my doctor tomorrow to get the Mirena removed. My husband will either be snipped or I will have my tubes tied; I will NEVER take hormonal supplements AGAIN! What my body needs, God has given me. I am usually very careful about taking the advice of doctors, but the "evidence" of this IUD was made to sound so safe and convenient that I never even thought about researching it further. If you are considering this IUD ---- DON'T!!!!!!!!! I will post again after this thing is removed!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.924 sec, (1)